Alert archive / Oklahoma / Flash Flood Warnings in 2017
Flash Flood Warning 19, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Apr 29, 2017, 8:52 AM CDT for 7 counties in Oklahoma. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2017, 8:52 AM CDT (13:52 UTC)
- Expired
- Apr 29, 2017, 12:45 PM CDT
- In force
- 4 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Beckham County, OK, Blaine County, OK, Custer County, OK, Dewey County, OK, Greer County, OK, Kiowa County, OK, Washita County, OK
The radar
The Altus AFB radar (KFDR), 119 km from the middle of the area, began a volume at 13:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 9:00 AM CDT | FLASH FLOOD | Watonga, OK | WATER SIX TO EIGHT INCHES DEEP ON RESIDENTIAL STREETS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 1.9 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -530 J/kg
- Mixed-layer LCL
- 751 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted.
534
WGUS54 KOUN 291352
FFWOUN
OKC009-011-039-043-055-075-149-291745-
/O.NEW.KOUN.FF.W.0019.170429T1352Z-170429T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
852 AM CDT SAT APR 29 2017
The National Weather Service in Norman has issued a
* Flash Flood Warning for...
Northwestern Washita County in western Oklahoma...
Northwestern Kiowa County in southwestern Oklahoma...
Southeastern Custer County in western Oklahoma...
Southwestern Blaine County in northwestern Oklahoma...
Southeastern Dewey County in northwestern Oklahoma...
Northeastern Greer County in southwestern Oklahoma...
East central Beckham County in western Oklahoma...
* Until 1245 PM CDT
* At 848 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is occurring or
is imminent. Between 2 and 4 inches of rain have already fallen
today and another 1 to 2 inches may fall with thunderstorms this
morning.
* Some locations that will experience flooding include...
Weatherford, Clinton, Watonga, Cordell, Burns Flat, Thomas,
Arapaho, Dill City, Canute, Corn, Custer City, Bessie, Foss,
Retrop, Fay, Foss Reservoir and Stafford.
LAT...LON 3547 9936 3597 9848 3585 9837 3533 9878
3518 9918 3508 9936 3508 9945
$$
SIXWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 3:08 AM CDT, 5 hours 44 minutes earlier.
Area forecast discussion, Apr 29, 3:08 AM CDT, 5 hours 44 minutes before
Area Forecast Discussion
National Weather Service Norman OK
308 AM CDT Sat Apr 29 2017
.DISCUSSION...
Busy night and going forecast is in overall good shape. Will make
some tweaks to the weekend grids based on trends, but overall, do
not anticipate many changes.
Widespread showers and thunderstorms will continue to impact much
of Oklahoma and western north Texas through this morning. As the
upper low shifts slowly east today, the surface cold front will
begin to make eastward progress, shifting the heaviest precip into
eastern Oklahoma by late today. Before this occurs there will
remain the potential for additional strong to severe storms
Saturday afternoon, mainly along and east of I-35, along with
potential for flash flooding.
Some areas of light to moderate rain may persist into tonight,
but the heaviest rains should shift east of the area. However,
anticipate maintaining flood watch through 12z Sunday at this
point.
As upper low come out late tonight into Sunday morning, there
could be some light snow mix with the rain or perhaps temporarily
change over to all snow across northwest Oklahoma. Still do not
expect any snow accumulations.
Another cold, blustery day Sunday before milder weather early
next week. Models continue to amplify shortwave for mid-week with
another strong cold front for early May. After Wednesday, expect a
more tranquil period for the end of the week into the following
weekend.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 61 42 56 41 / 80 50 20 0
Hobart OK 56 39 55 38 / 70 50 20 0
Wichita Falls TX 69 43 63 42 / 70 50 10 0
Gage OK 46 35 47 35 / 70 60 50 0
Ponca City OK 58 43 51 40 / 80 60 50 10
Durant OK 78 49 62 44 / 80 70 10 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday morning for OKZ023>032-040>043-
046>048-050>052.
TX...None.
&&
12/30Hazardous weather outlook, Apr 29, 8:29 AM CDT, 23 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 829 AM CDT Sat Apr 29 2017 OKZ004>048-050>052-TXZ083>090-301330- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 829 AM CDT Sat Apr 29 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is a Slight Risk of severe thunderstorms across portions of central, southern, and eastern Oklahoma this afternoon. The primary hazard will be large hail. Location... The Slight Risk area is mainly east and south of a line from Cushing to Norman to Waurika. Timing... A few strong storms will be possible through this morning across portions of southwestern Oklahoma. By this afternoon, severe thunderstorms will be possible across central, southern, and eastern Oklahoma. Impacts... Large hail up to two inches in diameter will be the primary threat. There is a secondary threat of damaging wind gusts over 60 mph. Discussion... Scattered thunderstorms will continue to make there way east across portions of central and southern Oklahoma, and western north Texas this morning. Additional thunderstorm development will be possible by this afternoon, mainly along and ahead of a cold front that will move into eastern Oklahoma. Instability and wind shear in the warm sector ahead of the advancing cold front will be favorable for severe storms capable of large hail and damaging wind gusts. .Heavy Rainfall... Heavy rainfall and flooding will be possible through early tonight. The heaviest rainfall totals and greatest potential for flooding are currently expected across portions of central, southern, and eastern Oklahoma. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the risk area should prepare for severe weather operations through the late afternoon hours. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Thunderstorms... Chances for thunderstorms will return Tuesday night through Wednesday night across parts of Oklahoma and north Texas. Severe storms are not anticipated. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Apr 29, 5:44 AM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
544 AM CDT SAT APR 29 2017
OKZ036-037-TXZ083>085-087-088-291115-
Tillman OK-Jackson OK-Wilbarger TX-Foard TX-Knox TX-Baylor TX-
Hardeman TX-
544 AM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR western Tillman...southeastern
Jackson...Wilbarger...southeastern Foard...northeastern Knox...
northern Baylor and southeastern Hardeman Counties Until 615 AM
CDT...
AT 541 AM CDT, strong thunderstorms were along a line extending from
3 miles west of Odell to 9 miles northeast of Vera, moving northeast
at 45 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...
LAT...LON 3361 9963 3440 9961 3462 9942 3463 9900
3460 9900 3459 9895 3382 9896
TIME...MOT...LOC 1041Z 242DEG 41KT 3433 9948 3375 9949
..speg.Local storm report, Apr 29, 6:05 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
605 AM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 AM HAIL 2 NNE WARR ACRES 35.55N 97.61W
04/29/2017 E1.00 INCH OKLAHOMA OK PUBLIC
MPING REPORT
&&Local storm report, Apr 29, 6:08 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
608 AM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM TSTM WND DMG EAKLY 35.31N 98.56W
04/29/2017 CADDO OK EMERGENCY MNGR
POWER POLE DOWN ACROSS HIGHWAY 58 JUST NORTH OF EAKLY.
&&Local storm report, Apr 29, 6:32 AM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
632 AM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM HAIL 4 NE HYDRO 35.59N 98.54W
04/29/2017 E1.75 INCH BLAINE OK PUBLIC
MPING REPORT
0520 AM TSTM WND DMG 3 NW OKLAHOMA CITY 35.49N 97.56W
04/29/2017 OKLAHOMA OK BROADCAST MEDIA
SEVERAL TREES DOWNED ALONG NW 23RD STREET AND SIGN DAMAGE
AT SHEPHERD MALL. TIME ESTIMATED BY RADAR.
0522 AM TSTM WND DMG 1 NW OKLAHOMA CITY 35.48N 97.53W
04/29/2017 OKLAHOMA OK PUBLIC
TREES DOWNS AT NW 10TH AND SHARTEL
0540 AM HAIL 5 E EDMOND 35.65N 97.38W
04/29/2017 E1.00 INCH OKLAHOMA OK PUBLIC
MPING REPORT
0600 AM TSTM WND DMG WELLSTON 35.69N 97.06W
04/29/2017 LINCOLN OK EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN IN WELLSTON. TIME
ESTIMATED BY RADAR.
&&Local storm report, Apr 29, 7:56 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
756 AM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM TSTM WND DMG 3 N KINGFISHER 35.90N 97.93W
04/29/2017 KINGFISHER OK EMERGENCY MNGR
SEVERAL HIGHWAY SIGNS BLOWN DOWN ALONG US HWY 81. ONE
MILE EAST ON A SECTION ROAD, 15 POWER POLES SNAPPED OFF
15-20 FEET ABOVE THE GROUND. A BARN WAS DESTROYED JUST
EAST OF THE POWER POLES, AND ROOF DAMAGE OCCURRED TO A
HOUSE NEAR THE SNAPPED POWER POLES. REPORTED BY
KINGFISHER COUNTY EM.
&&
FMLocal storm report, Apr 29, 8:16 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
816 AM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM HAIL 5 SSW NAVINA 35.73N 97.60W
04/29/2017 E1.75 INCH LOGAN OK PUBLIC
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 8:43 PM CDT | Special Weather Statement | OUN | Roger Mills | 32 min |
| Apr 28, 10:45 PM CDT | Special Weather Statement | OUN | Lincoln | 30 min |
| Apr 28, 11:36 PM CDT | Special Weather Statement | OUN | Major | 24 min |
| Apr 28, 11:39 PM CDT | Special Weather Statement | OUN | Canadian | 36 min |
| Apr 28, 11:56 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher, Major | 39 min |
| Apr 28, 11:59 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 32 min |
| Apr 29, 12:01 AM CDT | Special Weather Statement | OUN | Washita | 29 min |
| Apr 29, 12:02 AM CDT | Special Weather Statement | OUN | Beckham | 28 min |
| Apr 29, 12:15 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 45 min |
| Apr 29, 12:17 AM CDT | Severe Thunderstorm Warning | OUN | Beckham | 28 min |
| Apr 29, 12:24 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 16 min |
| Apr 29, 12:31 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 44 min |
| Apr 29, 12:33 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 42 min |
| Apr 29, 12:36 AM CDT | Special Weather Statement | OUN | Roger Mills | 24 min |
| Apr 29, 12:59 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian | 61 min |
| Apr 29, 1:05 AM CDT | Special Weather Statement | OUN | Dewey | 25 min |
| Apr 29, 1:12 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Custer, Washita | 63 min |
| Apr 29, 1:15 AM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 60 min |
| Apr 29, 1:19 AM CDT | Special Weather Statement | OUN | Kay | 26 min |
| Apr 29, 1:20 AM CDT | Special Weather Statement | OUN | Grant | 25 min |
| Apr 29, 1:20 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 40 min |
| Apr 29, 1:24 AM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Custer | 3 hr |
| Apr 29, 1:36 AM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 24 min |
| Apr 29, 1:38 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 37 min |
| Apr 29, 1:49 AM CDT | Special Weather Statement | OUN | Noble | 26 min |
| Apr 29, 1:58 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 47 min |
| Apr 29, 1:59 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 61 min |
| Apr 29, 2:02 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble | 43 min |
| Apr 29, 2:07 AM CDT | Special Weather Statement | OUN | Greer | 23 min |
| Apr 29, 2:14 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Kingfisher | 61 min |
| Apr 29, 2:16 AM CDT | Flash Flood Warning | OUN | Blaine, Custer, Washita | 6 hr |
| Apr 29, 2:26 AM CDT | Areal Flood Advisory | OUN | Kingfisher | 3 hr |
| Apr 29, 2:38 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 67 min |
| Apr 29, 2:42 AM CDT | Areal Flood Advisory | OUN | Canadian | 3 hr |
| Apr 29, 2:42 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 48 min |
| Apr 29, 2:43 AM CDT | Special Weather Statement | OUN | Washita | 32 min |
| Apr 29, 2:55 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 80 min |
| Apr 29, 2:58 AM CDT | Flash Flood Warning | OUN | Blaine, Caddo, Canadian, Kingfisher, Logan | 6 hr |
| Apr 29, 2:58 AM CDT | Special Weather Statement | OUN | Oklahoma | 32 min |
| Apr 29, 3:09 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 37 min |
| Apr 29, 3:14 AM CDT | Areal Flood Advisory | OUN | Garfield, Noble, Payne | 3 hr |
| Apr 29, 3:16 AM CDT | Special Weather Statement | OUN | Beckham | 29 min |
| Apr 29, 3:22 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 38 min |
| Apr 29, 3:33 AM CDT | Special Weather Statement | OUN | Logan, Oklahoma | 27 min |
| Apr 29, 3:55 AM CDT | Areal Flood Advisory | OUN | Beckham, Greer, Harmon, Jackson, Kiowa | 3 hr |
| Apr 29, 3:56 AM CDT | Special Weather Statement | OUN | Washita | 34 min |
| Apr 29, 3:58 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 47 min |
| Apr 29, 4:04 AM CDT | Special Weather Statement | OUN | Beckham, Greer, Harmon, Jackson | 26 min |
| Apr 29, 4:16 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Custer, Jackson, Kiowa, Washita | 44 min |
| Apr 29, 4:19 AM CDT | Areal Flood Advisory | OUN | Logan, Oklahoma | 3 hr |
| Apr 29, 4:35 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 40 min |
| Apr 29, 4:40 AM CDT | Special Weather Statement | OUN | Blaine | 35 min |
| Apr 29, 4:47 AM CDT | Special Weather Statement | OUN | Payne | 28 min |
| Apr 29, 4:56 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 49 min |
| Apr 29, 4:58 AM CDT | Special Weather Statement | OUN | Comanche, Cotton | 32 min |
| Apr 29, 5:05 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Kingfisher | 40 min |
| Apr 29, 5:06 AM CDT | Flash Flood Warning | OUN | Logan, Noble, Payne | 6 hr |
| Apr 29, 5:44 AM CDT | Special Weather Statement | OUN | Jackson | 31 min |
| Apr 29, 5:45 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 45 min |
| Apr 29, 6:03 AM CDT | Areal Flood Advisory | OUN | Oklahoma | 3 hr |
| Apr 29, 6:47 AM CDT | Areal Flood Advisory | OUN | Kiowa | 3 hr |
| Apr 29, 7:13 AM CDT | Areal Flood Advisory | OUN | Greer, Harmon, Jackson | 3 hr |
| Apr 29, 7:25 AM CDT | Areal Flood Advisory | OUN | Logan, Oklahoma | 3 hr |
| Apr 29, 7:47 AM CDT | Flash Flood Warning | OUN | Custer, Kiowa, Washita | 3 hr |
| Apr 29, 8:19 AM CDT | River Flood Warning | OUN | Blaine, Caddo, Canadian, Custer | 49 hr |
| Apr 29, 8:24 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 17 hr |
| Apr 29, 8:26 AM CDT | River Flood Warning | OUN | Blaine, Canadian | 20 hr |
| Apr 29, 9:13 AM CDT | Flash Flood Warning | OUN | Blaine, Caddo, Canadian, Kingfisher, Logan | 4 hr |
| Apr 29, 9:21 AM CDT | River Flood Warning | OUN | Payne | 64 hr |
| Apr 29, 11:23 AM CDT | River Flood Warning | OUN | Kingfisher | 25 hr |
| Apr 29, 11:29 AM CDT | River Flood Warning | OUN | Kingfisher | 15 hr |
| Apr 29, 11:34 AM CDT | Areal Flood Warning | OUN | Logan, Oklahoma | 3 hr |
| Apr 29, 11:42 AM CDT | Areal Flood Warning | OUN | Logan, Noble, Payne | 3 hr |
| Apr 29, 1:23 PM CDT | Areal Flood Warning | OUN | Blaine, Caddo, Canadian, Custer, Garfield, Kingfisher and 3 more | 3 hr |
| Apr 29, 1:42 PM CDT | Special Weather Statement | OUN | Canadian | 33 min |
| Apr 29, 2:08 PM CDT | River Flood Warning | OUN | Canadian, Cleveland, Grady, McClain | 51 hr |
| Apr 29, 2:08 PM CDT | River Flood Warning | OUN | Cleveland, McClain | 55 hr |
| Apr 29, 2:26 PM CDT | River Flood Warning | OUN | Kingfisher, Logan | 45 hr |
| Apr 29, 2:27 PM CDT | River Flood Warning | OUN | Logan, Payne | 40 hr |
| Apr 29, 2:49 PM CDT | Areal Flood Warning | OUN | Logan, Noble, Payne | 3 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.